# SDR SWAA112499

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 6,474 hours, 3,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS STRIP BROKEN AT ROW 1.  REMOVED AND REPLACED STRIP PER MM.
